# SDR AALA202011099007

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 53,879 hours, 33,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED FLCTL: ELAC 1+2 PITCH FAULT ECAM MESSAGE AND DIVERTED TO MIA.  AN EMERGENCY WAS DCELARED AND THE AIRCRAFT LANDED AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED SYSTEM TEST OF THE THS ACTUATOR ELECTRICAL CONTROL, PER AMM 27-41-00-750-001-A WITH NO DEFECTS BEING NOTED.
